On Supra\(^*\) Generalized Closed and Open Sets in Supra Bitopological Spaces

Ontulan, Jhon Neceir S. and Tutanes, Lezel M. (2025) On Supra\(^*\) Generalized Closed and Open Sets in Supra Bitopological Spaces. Asian Research Journal of Mathematics, 21 (4). pp. 29-38. ISSN 2456-477X

Full text not available from this repository.

Abstract

Topological structures hold enormous significance in different mathematical and computational areas, particularly in the analysis of relations and connectivity within networks. Bitopological spaces, which consist of a set equipped with two topologies, provided a richer structure for exploring interactions between different topological properties. Meanwhile, supra topology extends classical topology by allowing a more flexible definition of open sets, leading to a broader class of closure and interior operations. This study introduces a novel class of sets in the context of supra bitopological spaces, focusing on supra star generalized closed (Sτij -∗g-closed) sets. This study is driven by a desire to expand classical topological ideas within the framework of supra bitopological spaces. The research examines essential characteristics of these sets and their complementary structures, investigating their behavior in relation to closure and interior operations. Furthermore, it explores the supra star generalized closure and supra star generalized interior, thereby extending topological structure knowledge. These newly established sets and previously investigated topological structures demonstrate differences, which provide significant new perspectives on their unique properties.

Item Type: Article
Subjects: Open STM Article > Mathematical Science
Depositing User: Unnamed user with email support@openstmarticle.com
Date Deposited: 04 Apr 2025 11:17
Last Modified: 04 Apr 2025 11:17
URI: http://articles.sendtopublish.com/id/eprint/1660

Actions (login required)

View Item
View Item